# SDR SWAA2020102621564

- Difficulty date: October 7, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 54,001 hours, 32,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT AFT CARGO BAY BS 847-BS 867 LBL 17 WL 162.  CORROSION ON ACB INTERCOSTAL BS 847-867 LBL 17 WL 162 IS OUT OF LIMITS, PER SRM 53-00-53-1A-2 FIG 103 D, DUE TO PROXIMITY HOLES.  REMOVED ACB INTERCOSTAL BS 847 -867 LBL 17 WL 162, PER SRM 51-40-02-0G-0.  INSTALLED NEW INTERCOSTAL BS 847-867 LBL 17 WL 162, PER SRM 51-40-02-0G-0 AND DWG 143A7500 93114U 16OCT20.
